Please note, due to unusually high demand, processing times for Veterinary Prescriptions is currently up to 5 working days.
Royal Mail are currently experiencing resourcing issues affecting deliveries in some areas. Click Here for more details
Co-Codamol 8mg/500mg Tablets Pack of 32
- In line with the revised GPhC guidelines we must limit the quantity of opioid containing painkillers we sell to; one box, per household, per month.
- Paracetamol products are limited to a total of 100 tablets/capsules per order.
This product is typically dispatched within 1-3 working days from date of order when using our standard delivery or 48 Hour Tracked and Signed service.
Brand: Generic Brand
Weight: 40g (includes packaging)
Opioids have a serious risk of addiction, especially with long-term use. For more information click here
Co-codamol is one of a group of medicines called analgesics (painkillers) that help to relieve mild to moderate pain, and reduce body temperature. Co-codamol 8/500mg Tablets contains the same active ingredient (500mg of paracetomol and 8mg of codeine phosphate) as Solpadeine tablets.
What does Paracetamol do?
Paracetamol is a simple painkilling medicine used to relieve mild to moderate pain. Paracetamol increases our pain threshold, so that although the cause of the pain remains, we can feel it less.
What does Codeine do?
Codeine is a stronger painkiller known as an opioid. Opioid painkillers work by mimicking the action of naturally occurring pain-reducing chemicals called endorphins. Endorphins are found in the brain and spinal cord and reduce pain by combining with opioid receptors. Therefore, even though the cause of the pain may remain, less pain is actually felt.
How can you sell this item for so much less than my local chemist?
We keep our overheads to a minimum, ensure the margins added are fair and work on larger sale volumes than a local chemist. All these measures provide major cost saving benefits to the consumer. Our prices on this medication are based on the non branded version of Solpadeine. Solpadeine's active ingredient is Co-codamol which actually provides the desired effects.
Does your medication give me the same effect as the branded version?
Absolutely. When a pharmaceutical company develops a drug it is given unique rights to sell it for a number of years. Once that ends any company can make it providing they meet the regulations. Therefore, over the counter drugs have identical medical properties regardless of brand, packaging and advertising.
The key is the ‘active' ingredient - the chemical that actually treats the symptom. Protections and quality control apply equally to all branded and non branded products. The non branded product must meet the same quality standards as the branded version. Packaging may vary, but the items are identical and the results will be the same.
Adults over 18 years: 1 - 2 tablets, not more than every 4 - 6 hours, when necessary. Do not take more than 8 tablets in any 24 hour period.
Children (16 - 18 years): 1 - 2 tablets, every 6 hours, when necessary. Do not take more than 8 tablets in any 24 hour period.
Children (12 - 15 years): 1 tablet, every 6 hours, when necessary. Do not take more than 4 tablets in any 24 hour period.
Elderly: As for adults, although a lower dose may be needed. The dose should not be repeated more frequently than every 4 hours.
If you are elderly and have a damaged liver your doctor will usually prescribe you a lower dose.
Do not give to children under 12 years unless your doctor has told you to.
If symptoms persist consult your doctor.
Caution before taking Co-codamol 8/500mg Tablets:
Check with your doctor or pharmacist before taking Co-codamol tablets if you:
Are pregnant, plan to become pregnant or are breast feeding
Suffer from asthma or allergies
Have liver problems including alcoholic liver disease
Have kidney or adrenal glands problems (Addison’s disease or phaeochromocytoma)
Have inflammatory bowel disease, gall bladder disease or gall stones
Have had recent gastro-intestinal surgery or surgery on your urinary system
Are male and have difficulty urinating
Have epilepsy or head injury
Have an underactive thyroid gland
Have myasthenia gravis (muscle weakness)
Have low blood pressure, are dehydrated or have lost a lot of fluid (shock)
Have ever suffered from alcoholism, drug abuse or dependence or mental illness
You should carefully read all product packaging and labels prior to use.
This medicine contains codeine which can cause addictionif you take in continuously for more than 3 days. If you take this medicine for headaches for more than 3 days it can make them worse.
Contains Paracetamol. Do not take with anything else containing paracetamol while taking this medicine.
Talk to your doctor at once if you take too much of this medicine even if you feel well.
Active ingredients: Paracetamol 500mg & Codeine Phosphate 8mg.
Also contains: Maize Starch, Potato Starch, Povidone, Stearic Acid, Talc, Magnesium Stearate, Methyl-p-Hydroxybenzoate (E218), Ethyl-p-Hydroxybenzoate (E214), Propyl-p-Hydrobenzoate (E216).